# SDR JJBA20250529093

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 39,004 hours, 29,094 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

ENG 1 FUEL INDICATION SHOWING 0 POUNDS AT CRUISE ALT. FOUND POWER SELECTION TO BE IN BATTERY POSITION AND REFUELING SWITCH TO BE IN OPEN POSITION ON REFUELING PANEL. RESET SWITCHES TO NORMAL CONFIGURATION. OPS CHECK GOOD. COMPLIED WITH ENGINE RUNS AT ALL POWER SETTINGS, NOT FAULT FOUND
